# SDR RAIA00411001

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 20,237 hours, 20,052 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 31055016
- Part serial: 2495561
- Condition: Failed
- Location: Lt Engine
- Part time: 4,203 hours, 4,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT IEC FAIL WITH ENGINE ANT-ICE SELECTED ON.  MAINTENANCE REPLACED LEFT ENGINE PT2 SENSOR.
